Losartan and weight loss

Common Questions and Answers about Losartan and weight loss

cozaar

I don't know this doctor very well as mine has retired, and he is aware of my medical history obviously, and my struggle with weight loss as well as my attempt to keep my diet as healthy as I can (despite occasionally messing up from time to time due to lethargy, stress from work and genuine hunger...) Can I trust that my blood pressure won't skyrocket???
Although I have only been on Victoza for 2 weeks, I personally did much better with the weight loss when I was on Byetta. Good luck to you and your weight loss, I know first hand how hard it can be.
52 yr old patient smoker, sedentary lifestyle (golf weekly), established hypertension ... 5yrs treated .. BP at diagnosis 215/115. Reasonable control on Losartan and Amlodipine .. Full doses of both. Normal bloods including renal function and cholesterol, no FH of CVD. Takes excess alcohol. Decides to adopt healthy lifestyle ... Weight loss of 42 lb over a 3 month period (from baseline of 280lb), stops smoking, reduces alcohol consumption drasticly.
The remained there for about one month.I used many gels and mouth wash.I was awake from 2am onwards.This resulted a weight loss of about 6kg.I am 61 kg at the moment.All my trousers are becoming loose. When i swallow something i feel pain in the glands under my jaws and i feel some hard material in the depth of throat. There is a pain in my neck and in the left shoulder blade.I am lso a patient of IBS. I feel less strength in my body than before.and i am still not taking any medicines.
Planned to work Up for Sketetal Myopathy as well..!! Pls. get back.
I have talked to the neurosurgeon who did the surgery and he shrugged his shoulders and said I have no idea and sent me back to my neurologist. He gave me a series of injections in both shoulders and the pain stopped for a couple days but then came right back. Then we tried massage therapy, it helps but only for a short period.Then I have to go back to the massage therapist again and again, my insurance will not pay for that.
Obviously good blood supply brings blood and warmth to all parts of our body Additionally the loss of body fat (weight loss) can make us easy to chill. Loss of appetite causes decreased nutrition. Eating well balanced meals helps generates heat through the digestive process as the cells assimilation the nutrients into them. There are medical conditions that can cause us to feel colder then others around us. Hypothyroidism is one that can cause you to feel cold.
I switched to a low fat diet with lots of fruit and whole grains and I lost about 3 lbs lbs woop de do. Keep trying different things. Weight loss will definitely help and diet and excercise will as well but most people can't be consistent with diet and excercise.
The two of you could discuss whether a RHC would be indicated and the pros/cons. But I would focus on BP control, weight loss, stopping any other bad habits (smoking, alcohol), possibly being tested for sleep apnea and getting this treated if you have it, etc. Long and short of it is that you do not have the type of PH that requires PH-specific drugs. You may have mild PH as a consequence of other things---and the treatment of that is the "other thing". Good luck. Dr.
At any exertion, sweat would pour from his head and the rest of his body and he would continue sweating for a long time afterwards. Heartburn and acid reflux, especially at night. Flushing in the face, without apparent reason. His doctor diagnosed him with depression. Against his grain, he agreed to try different anti-depressants but things kept getting worse. Apart from all of the other symptoms, he started having some episodes that his doctor described as panic attacks.
thank you do you think I have to blame FT4 for my abnormal weight loss and increased heart rate during nights? I also take metformin (for blood sugar), losartan (for HBP),osteoporosis meds,atrovastadin (for clostrol).
I also take Diuretics and I add a Banana to my breakfast to make up for the Potassium loss. Caffeine and extra adrenalin (emotions and anxiety) can trigger these miss beats/extra beats and you should try to avoid that.
insufficient erection or erection which I cannot maintain for some time. My wife gets irritated due to thjis reason and I also feel a loss of self esteem and reduced pleasure. I consulted a specialist who advised me to relax as, according to him, my problem is mainly stress related. He appears to be right since when I take a break from work or proceed on a vacation, there is a marked improvement. I have almost perfect body weight and exercise regularly. I also do not drink or smoke.
3) The most important things you can do without medication are tobacco abstinence and weight loss. Both can have a dramatic effect. Outside of these the caffeine abstinence and stress relaxation techniques can also have some impact. Those are all a good place to start.
Blood Sugar under control. Chest X Ray OK No Weight loss. Normal appetite. No blood in sputum. Thyroid Function tests T3,T4 & TSH. Urea, Creatinine, & Lipid Profile OK. TLC/DLC – Normal. Absolute Esnophilia Count (AEC) -450 CT Scan chest – Normal. Chest Physician Confirmed Lungs clear Echo – No major abnormality I daily walk for 30 mts slowly without any problems. Please advise what are the possible causes for this cough?
I wonder if my high blood sugars contributed to the PVC's as well? I've lost about 13 lbs. so far, and I wonder how much the weight loss has helped, too. Since starting the diet and carefully using food as my "medicine" to control my blood glucose, I haven't had any PVC's at all (in about 5 - 6 weeks). With the calcium/magnesium, I would get MAYBE one or two pvc's per week as opposed to every third or fourth beat for days on end. Has anyone else had this happen?
Welcome Tram Warriors! Part 60. Wow. Over the years of recovery and reading about others, seeing others recover the main thing I have learned is that everyone's life is better without being a slave to Tramadol. You might be stuck and scared right now, but you can make the decision to get yourself off the hamster wheel of Tramadol dependency and even addiction. You don't have to live that way. There's lots of people here to help.
-Flashing lights and Aura's like a migraine but with no headache to speak of -Eyeballs ached -Very blurry vision -Loud ringing in ears (Tinnitus) -Tingling and numbness in feet, arms and legs -Food and pills felt like they were getting stuck in my throat (now I have a hiatal hernia) -Depression, mood swings, crying -Memory/word recall was terrible, couldn't think straight -PVC's 24/7 which made my Blood pressure 85/45 -Fatigue -16 pound weight loss -blood sugar was high -red blood
Let's use these drugs when needed, but not as a first line defense (let's try diet/weight loss and exercise first) or because we think that someone *may* develop IR on treatment when in fact they are not.
Are you taking Liothyronine? Does it help your lethargy and weight control?? Sorry I realise this is off the topic but i just wanted to know. On the topic I am in a position to try some different ideas so if I come up with anything I will deffinately post it.
Same here notice my bp spikes from 124/70 to 162/90 after eating few hours later goes back to normal this is I also take quinapril 20mg daily and am 60 lbs over weight on the way down I might add .. So hopefully weight loss will bring me to normal without bp meds stay safe and god bless ...
My new cardiologist told me to increase my activity and lose weight. I am doing both, and although my arteries are 'clear', my chest pain is increasing in frequency and intensity. In addition, I am experiencing decreasing concentration, forgetfulness, and increasing anxiety about my own health. I'm on a variety of medications. They took me off the beta-blocker because it made me dangerously bradycardic. I'm having another sleep study this Sunday (checking for mixed sleep apnea).
I keep thinking maybe someone is putting their cigarettes out nearby and I'm just not seeing it - but it's happening both at work and at home. Should I be worried?
I feel the vibration all day long and it has a pattern to it. It is a weired feeling and I can not figure out what causes this and why it will not go away. Can you tell me why I feel this?
wait there is double vision and loss of muscle strength but I personally write that off as being so tired from lack of sleep and overdosing of benedryl. Good luck everyone and I hope God blesses you with a good night sleep.
This has some molecular and genetic explanation which has something to do with alcohol metabolism in the body. In the absence of other symptoms though (eg weight loss,changes in bowel movement,neurological deficits) ,this may not be very urgent. One important thing to exclude here though is an allergic reaction.Watch out for any diffiulty of breathing, rash that involves the entire body and generalized sensation of flushing. Continue to have a close follow up with your doctor.
MedHelp Health Answers